# SDR ZW0A0102904

- Difficulty date: June 1, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON LONGERONS 26L, 25L, AND 24L JUST FWD OF STA 1338.
